So everything was going really well with my furry friend Ratface. This morning his BG was 340, high but about where I expected it to be. He received his dose (Lantus 1.25u), ate some food and then went outside for a stroll around. Normally he'll go wander around for 20 - 30 minutes and then come back and sleep on the deck for a couple hours before eating again and then resuming a heavy-duty nap schedule for the afternoon. Today he was gone for almost 5 hours before he returned. When he did return, it was obvious something was wrong with him. He was moving slowly, his health thermometer was sagging (tail down) and he was really quiet. He came into the house, ignored his food and just plopped down on the floor. I took a quick BG measurement (AM+6 read) and got a result of 459, the AM+9 read was 439. There was some quiet meowing when I picked him up to test and he is moving very slowly (didn't need to wrap him in a towel to take the read, which is very unusual). He has been lying on the floor against the wall for about 4 hours now, has absolutely no interest in food, water and won't even touch the liver shake I made up for him (which he normally loves). Unfortunately taking him to the vet is impossible today but I can get him there first thing in the morning (which is the plan unless he improves overnight). I had some buprenorphine left from his last bout of pancreatitis so I gave him a small dose. I'm not sure what to do about his shot for the evening. Up until today his appetite has been really good but I can't imagine he'll eat and while I'm hoping I can get him to drink some water, I don't expect it to happen. With his BG this high and whatever physical problem he is suffering from should I give him his regular insulin dose tonight? (I'm about 2.5 hours from shot time now). Thanks everyone!